# SDR SWAA2025021991281

- Difficulty date: January 29, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 68,440 hours, 35,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT ACB BS807 - BS847 RBL28 WL160. MARKED<[01] REMOVED AND REPLACED SUBTHRESHOLD WEB IAW SRM 51-40-02 AND DWG 146A8340 ID:0028 REV: -.
